MAUDE Adverse Event Report: Curonix LLC Freedom Peripheral Nerve Stimulator

Curonix LLC Freedom Peripheral Nerve Stimulator
Model Number STQ4-RCV-A0, STQ4-RCV-B0
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Blister (4537)
Date of Event 08/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The patient reported blisters between each incision on both of their legs.The patient stopped using the device and the implanting clinician is considering sending the patient to an allergist to test for allergies to implant materials.As of (b)(6) 2026, there are no new updates or information at this time.
 
Additional Manufacturer Narrative
The surgical issue questionnaire was reviewed for potential causes of the reported issue.Based on this review, implanting the device after the expiration date, not prepping the surface of the skin with an antiseptic solution, and using incorrect tools have been ruled out.However, a surgical issue was identified as multiple tunneling attempts were made between the two incisions.A curonix representative conducted a review of sterilization and packaging records for the respective product lot; curonix has confirmed that the product was delivered sterile, validated sterilization parameters were used, and sterile barriers were verified to be intact following packaging.The stimulator is used to treat pain.Although the cause of the reported issue is unknown, a surgical issue was identified as multiple tunneling attempts were performed between the two incisions (user error-clinician).Rates reviewed at the most recent complaint trending meeting do not indicate a significant increase in surgical issues.Surgical issue rates remain acceptably low; thus, a capa is not required at this time.Surgical issue rates will continue to be tracked and trended.

Brand Name
Freedom Peripheral Nerve Stimulator
Common Device Name
Peripheral Nerve Stimulator
Manufacturer (Section D)
Curonix LLC
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer (Section G)
Curonix LLC
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer Contact
alicia pagliaro
1310 park central boulevard s.
pompano beach, FL 33064
+1(800)965-5134
MDR Report Key50673949
Report Number3010676138-2026-00185
Device Sequence Number18741424
Product Code GZF
UDI-Device Identifier00850051034406
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K233162
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberSTQ4-RCV-A0, STQ4-RCV-B0
Device Lot NumberSWO260527, SWO260313
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2026
Initial Report FDA Received Date09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/20/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age82 YR
Patient SexFemale